# SDR 2007FA0000868

- Difficulty date: September 11, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N2MF
- Make and model: Agusta A109
- Aircraft serial: 7277
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10901030115
- Part serial: M63
- Condition: Cracked
- Location: Main Rotor
- Part time: 663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE 1 PER REVOLUTION VIBRATION NOTICED IN MAIN ROTOR SYSTEM.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED CORD WISE CRACKS IN UPPER AND LOWER SKINS AT STATION 1979 EXTENDING FROM THE TRAILING EDGE TO THE AFT SIDE OF THE SPAR.  THE HONEYCOMB CORE OF THE BLADE IS ALSO SEPARATED AND DAYLIGHT CAN BE SEEN THROUGH CRACKS IN THE BLADE.  THE CRACKS IN BOTH SKINS THEN EXTEND SPAN-WISE ALONG THE SPAR FROM STA 1925 TO STA 2075.  THESE CRACKS ARE EXACTLY AS DESCRIBED IN TECH BULLETIN 109-50, PART 1 REQUIRES DAILY VISUAL INSPECTIONS OF BLADES WITH GREATER THAN 500 HOURS OF OPERATION BETWEEN STATIONS 1550 AND 3100.  BT 109-50, PART II REQUIRES INSPECTION OF THIS AREA WITH A 3X MAGNIFYING GLASS EVERY 25 FLIGHT HOURS.  NO DISCREPANCIES WERE NOTED DURING THESE INSPECTIONS PRIOR TO THE REPORT OF UNUSUAL VIBRATION.  (K)
